Bott periodicity for group rings: An appendix to "periodicity of hermitian K-groups"

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We show that the groups Kn(RG;ℤ/m) are Bott-periodic for n ≥ 1 whenever G is a finite group, m is prime to |G|, R is a ring of S-integers in a number field and 1/m ∈ R.

Original languageEnglish (US)
Pages (from-to)495-498
Number of pages4
JournalJournal of K-Theory
Volume7
Issue number3
DOIs
StatePublished - Jun 1 2011

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Geometry and Topology

Keywords

  • Bott periodicity
  • algebraic K-theory
  • group ring

Fingerprint Dive into the research topics of 'Bott periodicity for group rings: An appendix to "periodicity of hermitian K-groups"'. Together they form a unique fingerprint.

Cite this